# SDR IPXA2022011878009

- Difficulty date: January 17, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 60,629 hours, 19,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Torn
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR **UPON CLOSING THE MAIN CABIN DOOR FOR DEPARTURE, A PIECE OF RUBBER STRIPPING WAS OBSERVED TO BE TORN. TORN SECTIONOF SEAL REMOVED PER EO B767-5210-82598-A. PERMANENT REPAIR IN 30 DAYS. OK TO CONTINUEINSTALLED SEVICEABLE TRIM SEAL W/REF TO B767 IPC 52-11-02-10A AND DRAWING 411T2016 THIS ACTION CLEARS D770032.
